Gave you some stuff to block your pores? Give me a break. That to me is like having a bleeding finger and cutting off your arm. Of course your body is going to develop a rash, that medicene is not letting your skin breath and eliminate foreign toxins. I complained to my doctor that I was sweating too much, and my doctor told me that means everything is working. so I spent years sweating profusely when I play sports. When I played shirts and skins, I would gross everyone out with dripping sweat. (I've always been in really good shape) Of course, putting out that much sweat would make me tired.
After doing all the protocols (liver, parasite, bowel, candida flushes) I am sweating less than half what I used to. Your body is trying to get rid of poisons and toxins. So besides following all the flushes, try to get rid of all the poisons you are injesting and putting all over your body, your body does not like them.